×

Integral operators involving hypergeometric functions. (English) Zbl 0169.14503


PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] Erdélyi, A.: On some functional transformations. Univ. politec. Torino. Rend. Sem. Mat.10, 217-234 (1950/51).
[2] ?, W. Magnus, F. Oberhettinger, and F. G. Tricomi: Tables of integral transforms, vol. 2. New York: McGraw-Hill 1954. · Zbl 0055.36401
[3] Kober, H.: On fractional integrals and derivatives. Quart. J. Math. (Oxford)11, 193-211 (1940). · JFM 66.0520.02
[4] Saxena, R. K.: On fractional integration operators. Math. Zeitschr.96, 289-291 (1967). · Zbl 0145.15703
[5] Slater, L. J.: Generalized hypergeometric functions. Cambridge University Press 1966. · Zbl 0135.28101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.